Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 108, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 12, 2017, 4:38 PM CDT for Jackson County, Juneau County, Monroe County, Wisconsin. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 4:38 PM CDT (21:38 UTC)
- Expired
- Jun 12, 2017, 5:30 PM CDT
- In force
- 52 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, WI, Juneau County, WI, Monroe County, WI
The radar
The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:38 PM CDT | TSTM WND DMG | 1 Nnw Millston, WI | BLEACHERS BLOWN OVER AT BASEBALL FIELD. REPORT RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED FROM RADAR. |
| Jun 12, 4:38 PM CDT | TSTM WND DMG | Millston, WI | BLEACHERS BLOWN OVER AT BASEBALL FIELD. REPORT RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED FROM RADAR. |
| Jun 12, 4:40 PM CDT | TSTM WND DMG | 4 Ese Irving, WI | POWER LINES DOWN. |
| Jun 12, 4:40 PM CDT | TSTM WND DMG | 4 Ese Irving, WI | TREES DOWN NEAR HIGHWAY 0 AND 27. NEAR SHAMROCK. |
| Jun 12, 4:47 PM CDT | TSTM WND GST 50 | 3 Nne Cataract, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:47 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
198
WUUS53 KARX 122138
SVRARX
WIC053-057-081-122230-
/O.NEW.KARX.SV.W.0108.170612T2138Z-170612T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
438 PM CDT MON JUN 12 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southern Jackson County in west central Wisconsin...
Northwestern Juneau County in central Wisconsin...
Northern Monroe County in west central Wisconsin...
* Until 530 PM CDT
* At 437 PM CDT, severe thunderstorms were located along a line
extending from near Black River Falls to Millston to 7 miles
northeast of Fort Mc Coy, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* These severe thunderstorms will remain over mainly rural areas of
southern Jackson...northwestern Juneau and northern Monroe
Counties, including the following locations: Franklin, Irving,
Warrens, City Point and Finley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4413 8999
4412 8998 4413 9000 4411 9001 4399 9074
4409 9086 4421 9111 4442 9041 4442 9032
4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2137Z 251DEG 34KT 4425 9080 4421 9065 4412 9061
HAIL...<.75IN
WIND...60MPH
$$
Hollan4 follow-up statements
210
WWUS53 KARX 122153
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
453 PM CDT MON JUN 12 2017
WIC053-057-081-122230-
/O.CON.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Jackson WI-Juneau WI-Monroe WI-
453 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN JACKSON...NORTHWESTERN JUNEAU AND NORTHEASTERN MONROE
COUNTIES...
At 452 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Millston to 16 miles west of Babcock
to 11 miles northeast of Tomah, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement. Trees have been reported down near
Millston.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Black River Falls, Millston, Warrens, City Point, Finley, New Miner,
Shamrock, Potters Flowage, Perry Creek Recreation Area, Jellystone
Park Near Warrens, The Rezin Landing Strip, Mather, The Sprague
Mather Flowage, Bear Bluff Township, Pigeon Creek Campground, The
North Flowage, I 94 Exit 135, Valley Junction, I 94 Exit 128 and The
Meadow Valley Flowage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4413 8999
4412 8998 4413 9000 4411 9001 4401 9066
4410 9074 4425 9098 4442 9041 4442 9032
4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2152Z 253DEG 35KT 4432 9061 4422 9045 4410 9033
HAIL...0.75IN
WIND...60MPH
$$
Hollan328
WWUS53 KARX 122210
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
510 PM CDT MON JUN 12 2017
WIC053-057-081-122230-
/O.CON.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Jackson WI-Juneau WI-Monroe WI-
510 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN JACKSON...NORTHWESTERN JUNEAU AND NORTHEASTERN
MONROE COUNTIES...
At 509 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Shortville to 6 miles west of
Babcock to 9 miles northwest of Necedah, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern Jackson...northwestern Juneau and northeastern Monroe
Counties, including the following locations: City Point, Finley, New
Miner, Pigeon Creek Campground and Potters Flowage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4413 8999
4412 8998 4413 9000 4411 9001 4406 9038
4414 9041 4416 9061 4429 9073 4442 9041
4442 9032 4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2209Z 251DEG 34KT 4437 9042 4427 9026 4415 9014
HAIL...0.75IN
WIND...60MPH
$$
Hollan260
WWUS53 KARX 122220
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
520 PM CDT MON JUN 12 2017
WIC081-122229-
/O.CAN.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Monroe WI-
520 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM CDT for
central and west central Wisconsin.
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4413 8999
4412 8998 4413 9000 4411 9001 4415 9023
4418 9032 4416 9051 4429 9061 4442 9041
4442 9032 4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2219Z 252DEG 34KT 4441 9028 4431 9012 4416 9000
$$
WIC053-057-122230-
/O.CON.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Jackson WI-Juneau WI-
520 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN JACKSON AND NORTHWESTERN JUNEAU COUNTIES...
At 519 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Pittsville to Babcock to 7 miles
southwest of New Rome, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern Jackson and northwestern Juneau Counties, including the
following locations: City Point, Finley, New Miner, Potters Flowage
and The Meadow Valley Flowage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4413 8999
4412 8998 4413 9000 4411 9001 4415 9023
4418 9032 4416 9051 4429 9061 4442 9041
4442 9032 4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2219Z 252DEG 34KT 4441 9028 4431 9012 4416 9000
HAIL...0.75IN
WIND...60MPH
$$
Hollan378
WWUS53 KARX 122229
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
529 PM CDT MON JUN 12 2017
WIC053-057-122238-
/O.EXP.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Jackson WI-Juneau WI-
529 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON AND
NORTHWESTERN JUNEAU COUNTIES WILL EXPIRE AT 530 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 700 PM CDT for
central and west central Wisconsin.
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4413 8999
4412 8998 4413 9000 4411 9001 4415 9023
4418 9032 4416 9051 4429 9061 4442 9041
4442 9032 4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2228Z 251DEG 34KT 4444 9017 4434 9001 4419 8989
$$
HollanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:59 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 12, 2:59 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 259 PM CDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 259 PM CDT Mon Jun 12 2017 High Impact Weather Potential: Thunderstorm chances continue through Wednesday night, particularly tonight and again later Tuesday night into Wednesday. Isolated severe storms can't be ruled out through the evening and again overnight, as well as later Tuesday night into Wednesday. Steamy and active summertime setup across the local area at the moment, with a frontal boundary draped just south of the I-90 corridor, nudged slightly today by a push of high pressure and much drier air just to the north. That boundary has been and will remain the focus for convective potential this evening through tonight, with an earlier MCS to our west evolving into more of a linear system the past few hours as additional convection slowly unzips along the front. Deep shear remains fairly week, especially as one works southeast from a max of 30 knots into southeast MN and central WI, but with some lower level turning/shear near the boundary. Have had a few reports of marginal severe hail/wind the past hour, and suspect that convection will tend to propagate east/northeastward the next few hours, perhaps continuing to gradually redevelop east given plentiful instability up to 3000 J/kg. From a severe perspective, can't totally rule out something spinning along the boundary where 0-1km shear is around 20 knots per RAP trends, but would think the overall severe risk will gradually truncate with eastward extent. Like the past few days, any storms will be efficient rainers with PWAT values around 2 inches and slower storm movement given the lack of flow aloft. As discussed yesterday, still thinking our "best" shot at a little more widespread convection may come tonight as the warm front begins to lift back northward. Axis of moisture transport pointed directly into the region suggests the best low level jet forcing working into our area, with continued limited capping and elevated CAPE values in excess of 2000 J/kg. Shear is again limited but heavy rain threat remains through the night, though it does appear storms will increasingly be lifting north with time as the forcing does the same. Thereafter, looks like we really get capped off on Tuesday as much of the area breaks into the warm sector, with 700mb temps spiking to 13-15C. Good mixing with 925mb temps around 24-26C+ suggests another windy and very warm day, with temps potentially very close to record territory barring any lower stratus issues, which could present themselves at some point near the warm front, especially near/north of I-94. Otherwise, will be watching what happens to our west into Tuesday evening and night with several bouts of mainly linear convection likely to fire over the Central Plains ahead of a stronger upper trough swinging east out of the Rockies. Good shear out that way suggests organized storms are likely and may well survive their eastward jaunt in our direction Tuesday night. Some question remains about better forcing over this way, but a low end risk for severe storms could exist later Tuesday night but especially on Wednesday as we may see initial convection fall apart but then redevelop with the heating of the day as the remnants of the cold front arrive. .LONG TERM...(Tuesday night through Monday) Issued at 259 PM CDT Mon Jun 12 2017 Flow pattern continues to shift from one of weak upper ridging to more of a flat flow aloft through late week, and then potentially more upper troughing toward the weekend. Given that shift, confidence in the details toward Thursday-Friday remains on the lower side, but there have been persistent hints from guidance the past few days for a passing shortwave and cold front to bring at least a chance for showers and storms on Friday or Friday night. Beyond that, the overall idea of cooler conditions for the weekend looks well trended at this time, with maybe a smaller risk for some showers at times given cooler air aloft and some passing weaker waves. For the moment, the thunder threat continues to look low with limited diurnal instability as all of the deeper moisture is at least briefly punted back southward through the mid Mississippi Valley. In simple terms, that means lower dew points for all - doubtful anyone will complain about that! && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1238 PM CDT Mon Jun 12 2017 Challenging aviation forecast over the next 24 hours. MVFR/IFR ceilings near a stationary front should gradually lift this afternoon. Scattered storms are expected to develop near the front this afternoon possibly impacting KLSE/KRST with additional storms potentially moving in from the west this afternoon/evening. Confidence in timing remains low, so included VCTS at KLSE/KRST this afternoon until timing becomes more clear. Showers/thunder likely will persist into tonight, but have elected to not mention thunder at this time given uncertainty in placement of convection. Winds will generally remain light through the period in proximity of the boundary, with some potential for either fog/low stratus Tuesday morning before the boundary lifts northward as a warm front. && .Climate... Issued at 259 PM CDT Mon Jun 12 2017 Another day of hot weather is expected on Tuesday, though readings may fall just shy of current records. Regardless, it may be close. Here's a look at how records currently stand: La Crosse: 97 from 1988 Rochester: 98 from 1987 && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Lawrence LONG TERM...Lawrence AVIATION...JM CLIMATE...Lawrence
Hazardous weather outlook, Jun 12, 3:38 PM CDT, 1 hour before
Hazardous Weather Outlook National Weather Service La Crosse WI 338 PM CDT Mon Jun 12 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-131200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 338 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight One or two rounds of thunderstorms will impact the area late this afternoon through tonight. A few of those storms could be severe with damaging winds and large hail. In addition, localized very heavy rainfall and some flooding is possible if storms track over the same areas repeatedly. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorm chances continue Tuesday night through Wednesday evening. A few of the storms late Tuesday night and on Wednesday could be severe, with damaging winds and large hail the main threats. Temperatures along and southwest of Interstate 94 are expected to climb into the upper 80s to mid 90s Tuesday afternoon. Heat indices in the river valleys and across much of northeast Iowa look to climb into the 95 to 100 range. Be alert to the heat if spending extended time outdoors Tuesday afternoon. More thunderstorms are possible Thursday through Saturday. At this time the risk of severe weather with any of these storms looks low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Lawrence
In the hours before
Special weather statement, Jun 12, 4:05 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service La Crosse WI
405 PM CDT MON JUN 12 2017
WIZ034-042-122200-
Jackson-Monroe-
405 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL JACKSON AND
MONROE COUNTIES...
At 404 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Blair to near North Bend to near
West Salem. Movement was east at 40 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Sparta, Tomah, Black River Falls, Cashton, Millston, Fort Mc Coy,
Cataract, Hatfield, Glendale, Leon, Portland, Irving, Norwalk,
Rockland, Wilton, Ridgeville, Kendall, Clifton, Warrens and Oakdale.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4373 9091 4407 9091 4407 9098 4413 9098
4442 9090 4442 9032 4373 9031
TIME...MOT...LOC 2104Z 272DEG 35KT 4427 9119 4408 9104 4382 9111
HollanLocal storm report, Jun 12, 4:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 SSW LA CROSSE 43.80N 91.24W
06/12/2017 LA CROSSE WI LAW ENFORCEMENT
REPORTS OF TREES/POWER LINES DOWN IN SOUTH
LA CROSSE.
&&
JMLocal storm report, Jun 12, 4:08 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
408 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 2 WSW LA CRESCENT 43.81N 91.35W
06/12/2017 E50 MPH HOUSTON MN AMATEUR RADIO
&&
DBLocal storm report, Jun 12, 4:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
411 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND DMG 3 S ARCADIA 44.22N 91.49W
06/12/2017 TREMPEALEAU WI PUBLIC
TREE DOWN.
&&
DBLocal storm report, Jun 12, 4:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
434 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 1 E RIDGEWAY 43.91N 91.54W
06/12/2017 M56 MPH WINONA MN MESONET
MESONET STATION MN012, 1 E RIDGEWAY.
&&
DBLocal storm report, Jun 12, 4:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
435 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND GST 1 NNE FRENCH ISLAND 43.88N 91.26W
06/12/2017 M45 MPH LA CROSSE WI ASOS
ASOS STATION LSE, LA CROSSE REGIONAL
AIRPORT.
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:32 PM CDT | Special Weather Statement | ARX | Taylor | 43 min |
| Jun 11, 7:40 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 65 min |
| Jun 11, 8:03 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 42 min |
| Jun 11, 8:32 PM CDT | Tornado Warning | ARX | Clark | 13 min |
| Jun 11, 9:07 PM CDT | Special Weather Statement | ARX | Eau Claire | 23 min |
| Jun 11, 9:17 PM CDT | Special Weather Statement | ARX | Taylor | 28 min |
| Jun 11, 9:58 PM CDT | Areal Flood Advisory | ARX | Taylor | 3 hr |
| Jun 11, 10:05 PM CDT | Special Weather Statement | ARX | Taylor | 25 min |
| Jun 11, 11:20 PM CDT | Special Weather Statement | ARX | Jackson | 25 min |
| Jun 12, 3:02 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 58 min |
| Jun 12, 3:37 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Trempealeau | 38 min |
| Jun 12, 4:05 PM CDT | Special Weather Statement | ARX | Jackson, Monroe | 55 min |
| Jun 12, 4:17 PM CDT | Areal Flood Advisory | ARX | La Crosse | 58 min |
| Jun 12, 4:58 PM CDT | Special Weather Statement | ARX | Juneau | 47 min |
| Jun 12, 5:16 PM CDT | Special Weather Statement | ARX | Adams | 44 min |
| Jun 12, 5:52 PM CDT | Special Weather Statement | ARX | Grant | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.